# SDR HEEA084930

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- Aircraft time: 12,824 hours
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Part number: 212030348103
- Condition: Corroded
- Location: Nlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NLG DOOR STRUCTURE HAS CORROSION. REPAIRED.
